Bounds on the normal Hilbert coefficients

Alberto Corso, Claudia Polini, Maria Evelina Rossi

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In this paper we consider extremal and almost extremal bounds on the normal Hilbert coefficients of m-primary ideals of an analytically unramified Cohen-Macaulay ring R of dimension d > 0 and infinite residue field. In these circumstances we show that the associated graded ring of the normal filtration of the ideal is either Cohen-Macaulay or almost Cohen-Macaulay.

Original languageEnglish
Pages (from-to)1919-1930
Number of pages12
JournalProceedings of the American Mathematical Society
Issue number5
StatePublished - May 2016

Bibliographical note

Publisher Copyright:
© 2015 American Mathematical Society.


  • Associated graded rings
  • Hilbert coefficients
  • Hilbert functions
  • Normal filtrations
  • Sally modules

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Bounds on the normal Hilbert coefficients'. Together they form a unique fingerprint.

Cite this